# SDR SWAA2024041775450

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,812 hours, 10,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT SERVICE DOOR EXIT LIGHT FLICKERS INTERMITTENTLY INFLIGHT.<[01] FOUND AFT RIGHT EMERGENCY LIGHT POWER SUPPLY AT FAULT. REMOVED POWER SUPPLY AND BATTERY PER AMM 33-51-06.;[02] R & R?D POWER SUPPLY AND BATTERY PACK PER AMM 33-51-06. OPS CHECKS GOOD;[03] R & R?D POWER SUPPLY AND BATTERY PACK PER AMM 33-51-06. OPS CHECKS GOOD
